| Model Number |
97714 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from patient representative regarding an implantable neurostimulator (ins).The reason for call was caller stated that the patient's new hcp was trying to set them up for mri and they are trying to figure out what they need to do to get an mri.Caller mentioned that they have been in the hospital since they tried getting a new implant but stated that something went wrong and they did not get a new ins.Caller stated that they think due to the patient's health.Caller stated that their ins was shaking the patient's body.Caller mentioned that they have not been charging their ins for a while now probably a year and when they charge it, they met with "someone "to charge the ins.Caller stated that they have two programmers bigger and smaller and both does not power on.Caller stated that mri is a request of their new hcp as the previous once retired.Agent reviewed information as well as provided mri edibility form that they can use.2026-jun-30 (b)(6) (con): no new information.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.